Journal article icon

Journal article

The validity of subjective quality of life measures in psychotic patients with severe psychopathology and cognitive deficits: an item response model analysis

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
Quality of Life Research
Pages:
1-10
Publication date:
2011-01-01
EISSN:
1573-2649
ISSN:
0962-9343
Source identifiers:
176924
Pubs id:
pubs:176924
UUID:
uuid:2bf330af-3347-4793-899d-2b439d14d4dc
Local pid:
pubs:176924
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP